Loading...

timmc's Message Board Messages

Loading...
Showing 1 - 10 of 3

Page 1 of 1

RE: Weight Gain on Lupron

by timmc - January 11 at 1:55 PM

So your first round was for 6 months and then off for a year and then back on for two years, at 6 month intervals? As I mentioned just had my last(hopefully) injection 4 months ago and was wondering once the med clears my system would I begin to see some weight loss. I work out 4-5 days a week and can't even maintain. Trying to remain positive I kept the size 34 jeans I had two years ago, and the 36's from last year and hope to throw away these 38's sometime the end of this year.

Thanks for replying, it helps!

RE: Weight Gain on Lupron

by timmc - January 11 at 1:49 PM

I envy you and happy for you, each us have different side affects. Thanks for replying!

Weight Gain on Lupron

by timmc - January 05 at 5:32 PM

Just had my last of 4 Lupron injections, 6 month intervals. 3 months have passed since my last one. I have put on about 25-30 pounds since I began the injections. I have received various answers as to how long it will take for the weight to start to come off. I realize I will not lose it all automatically and continued exercise and diet will enhance the weight loss. Any one have similar issue?

Showing 1 - 10 of 3

Page 1 of 1

Loading...

About timmc

timmc has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.